Journal cover image

Browse issues


Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematical Modelling and Numerical Optimisation

2013 Vol. 4 No. 1

 

PagesTitle and authors
1-13The double scroll chaotic attractor in the dynamics of a fixed-price IS-LM model
Giovanni Bella; Paolo Mattana; Beatrice Venturi
DOI: 10.1504/IJMMNO.2013.051332

14-55Asymptotic analysis of options in a jump-diffusion model with binomial jump size distribution
Lamia Benothman; Faouzi Trabelsi
DOI: 10.1504/IJMMNO.2013.051333

56-70Mathematical modelling of roll wear in a tandem mill hot strip rolling process
Carlos Arturo Vega Lebrún; Rumualdo Servin Castañeda; Genoveva Rosano Ortega; Juan Manuel Lopez; José Luis Cendejas Valdéz; Heberto Ferreira Medina
DOI: 10.1504/IJMMNO.2013.051334

71-90Spatiotemporal dynamics of a predator-prey system with Beddington-DeAngelis functional response and the modified Leslie-Gower type dynamics incorporating prey refuge
Dawit Melese; Sunita Gakkhar
DOI: 10.1504/IJMMNO.2013.051335